Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

146 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Side effects of panderm

Premium Questions

doctor1 MD

My daughter is 19 months old and we are using panderm-plus cream for her to become more fairer , does this medicine have any side effects ? ...

doctor1 MD

Hi I was using pendrum plus on my face from last 1 yr now I noticed hair growth on those area and even darker tht skin. Please suggest how to get rid off. I am very tensed these days. Thanks

doctor1 MD

hai doctor..this is XXXX and i am using panderm plus for the past 3 months... and i have got changes in my colour...and i became fair than before.. now i come to know that if i stop it my skin become ...

doctor1 MD

Hi! What are the side effects of Azivent 500mg ...

doctor1 MD

How long would it take for me to have a reaction to bactrim

Public Forum Discussions

doctor1 MD

Im using panderm + since 15 days.. and i juz applying that to reduce my pimples. I m fair bit but after applying that my skin i getting still more fairer.. is there any side effects if i continue using ...

doctor1 MD

PANDERM PLUS cream is good or bad for skin ?? the Formulation of panderm plus cream :Clobetasole ... Hydrochloride 1% and am using the panderm plus cream form last 5 months my face is good it gives bright tone .so ...

doctor1 MD

to stop using that without any side effects.. can you pls suggest me which alternative i can use after stop applying PANDERM plus to avoid side effect ? ...

doctor1 MD

I am using Penderm plus, two days in a week have any side effects? ,Even I have got side effects that when I not using two days in a week, my face become dark and looking like a burn skin in sunlight. So ...

doctor1 MD

how do i get rid off side effects of panderm plus.. i have been using it for last six months.. my ... which are result of using panderm plus i cant go out in the sun.. i get a new pimples everyday... kindly ...

doctor1 MD

Sir...im 20 yrs old...and I was using panderm NM cream since 10 months and I used to apply it daily at nite time...it was suggested by my frnd to get fairer skin...now I was afraid of its side effects ...

doctor1 MD

was unaware of the side effects of that cream.... now i want to stop using it....but on doing so my skin becomes dark.... how to get rid of the side effects of that cream permanently....???? ...

doctor1 MD

hai doctor..this is XXXX and i am using panderm plus for the past 9 months... and i have got changes in my colour...and i became fair than before.. now i come to know that if i stop it my skin become ...

doctor1 MD

can u suggest me some cream for fareness with no side effects and how to get rid from panderm plus side effects ...

doctor1 MD

... Is there any side effects of peeling nd creams i am using are safe...? ...Hello .. i am 22 years old female... I was using panderm from last two years nd when i sttoped ...

Mobile Questions and Answers

doctor1 MD

Welcome ! After a regular use on long term basis, when you stop applying it, you will find darkness on your face, rashes, itching, skin becomes red when exposed to sunlight, increase in facial hairs, and thinning of skin, and finally the permanent damage in your healthy skin. Why you need this cream? Ask me a direct question from my profile for best solution. Regards! Dr. Hanif Philadelphia,USA

doctor1 MD

No side effect. but may develop pimples.